# SDR 2008UALA03370

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,378 hours, 10,676 cycles
- Engine: Pwa PW4060
- System (JASC): 2425 · AC Indicating System
- Part: Idg
- Part number: 745329A
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN DRIVE LIGHT AND EICAS ILLUM.  DISCONNECTED RT GEN PER IRREG, APU ON LINE.  REPLACED RIGHT ENG.  IDG IAW MM24-11-01 OP CHECKED GOOD,  AC OK FOR SERVICE.
